# SDR IPXA09556418

- Difficulty date: May 31, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 22,953 hours, 12,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1028112
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT ON AFT CARGO COMPARTMENT AT FRAME STA 1300 AT STRINGER S-26R.  DENT WAS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 FIG 101.  CUT OUT DAMAGE PER EA757-5362-27-A1878.  HFEC AT CUT OUT + OPEN HOLES IAW NDT51-00-19PT6/-16PT6, NO CRACKS FOUND.  FAB REP PARTS ON TR T9/79 5228 AND T9/795227.  INSTALLED REP PARTS IAW EA757-5362-27-A1878 AND UPS EO B757-5310-33973-B.
